Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 4, pp. 1107-1116 (1999)
Oscillations of Certain Delay Integro-Differential Equations
Y. H. Wang and B. G. ZhangY. H. Wang: Yantai University, Dept. Math., Yantai, Shandong, 264005, China; B. G.Zhang: Ocean University of Qingdao, Dept. Appl. Math., Qingdao, 266003, China
Abstract: In this paper, the oscillation of solutions of certain delay integro-differential systems are considered. Sufficient conditions for the non-existence of non-oscillatory solutions for these systems are obtained. Comparison results are obtained also.
Keywords: integro-differential systems, oscillation, non-oscillation, comparison theorems
Classification (MSC2000): 34A15
Full text of the article:
Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.